Atripla side affect?
Nov 29, 2006
I have been on Atripla for about 2 months now. My T4 has gone from 38 to 98, and my viral load from 110,000 down to 608. I was diagnosed 2 months ago and was in the hospital for 7 days with PCP pneumonia. About 2 weeks ago I have noticed small white bumps that look like pimples around my lips and mouth, what are these? I think someone said they are something that begins with an "M", and it was just my immune system kicking back in.I tested positive 2 months ago. Thanks
Response from Dr. Henry
Molluscum contagiosum lesions can look like that. Those and other infections/conditions can sometimes flare up in the midst of immune recovery after effective HIV treatment is started. Your HIV provider and/or a dermatologist should evaluate the lesions to refine the diagnosis and offer treatment suggestions. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Soreness And Joint Pain After Receiving Hep B Vaccine
- What Are The Best Ways To Fight Against Hiv Aids?
- Are Early Flu-like Symptoms Of Hiv Contagious?
- Physical Signs For Hiv Positive People
- Fatty Liver And Hepatitis
- Chances Of Getting Hiv By Having Sex One Time With A Positive Person
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.